# SDR 04036405

- Difficulty date: February 5, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3155
- Aircraft time: 7,683 hours, 7,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY INSPECTION FRAME 35 WAS FOUND WITH LEVEL 2 CORROSION.  THE FRAME WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE UPON COMPLETION OF MAINTENANCE CHECK.
